Alert archive / North Dakota / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 310, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 27, 2010, 2:07 AM CDT for Burleigh County, Kidder County, North Dakota. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2010, 2:07 AM CDT (07:07 UTC)
- Expired
- Jul 27, 2010, 2:45 AM CDT
- In force
- 38 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Burleigh County, ND, Kidder County, ND
The radar
The Bismarck radar (KBIS), 68 km from the middle of the area, began a volume at 07:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 1:24 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 7.1 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1740 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 2513 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
577 WUUS53 KBIS 270707 SVRBIS NDC015-043-270745- /O.NEW.KBIS.SV.W.0310.100727T0707Z-100727T0745Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BISMARCK ND 207 AM CDT TUE JUL 27 2010 THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA... CENTRAL KIDDER COUNTY IN SOUTH CENTRAL NORTH DAKOTA... * UNTIL 245 AM CDT * AT 202 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR STERLING...OR 22 MILES EAST OF BISMARCK...AND MOVING EAST AT 45 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... DRISCOLL AROUND 215 AM CDT. STEELE AROUND 225 AM CDT. DAWSON AND LAKE ISABEL AROUND 235 AM CDT. TAPPEN AROUND 240 AM CDT. THIS SEVERE THUNDERSTORM IS MOVING ALONG AND NORTH OF INTERSTATE 94 EAST OF MCKENZIE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...TAKE SHELTER IN A STURDY BUILDING...AND STAY AWAY FROM WINDOWS. && LAT...LON 4710 9951 4668 9946 4674 10052 4705 10046 TIME...MOT...LOC 0706Z 266DEG 40KT 4687 10025 WIND...HAIL 60MPH 1.00IN $$ VINING
2 follow-up statements
132 WWUS53 KBIS 270729 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 229 AM CDT TUE JUL 27 2010 NDC015-043-270745- /O.CON.KBIS.SV.W.0310.000000T0000Z-100727T0745Z/ KIDDER ND-BURLEIGH ND- 229 AM CDT TUE JUL 27 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL BURLEIGH AND CENTRAL KIDDER COUNTIES UNTIL 245 AM CDT... AT 225 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR STEELE...OR 40 MILES EAST OF BISMARCK...MOVING EAST AT 45 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... STEELE NOW. DAWSON AROUND 235 AM CDT. TAPPEN AROUND 245 AM CDT. OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE LAKE ISABEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4672 10019 4707 10014 4710 9951 4668 9946 TIME...MOT...LOC 0728Z 266DEG 40KT 4689 9989 WIND...HAIL 60MPH 1.00IN $$ VINING
063 WWUS53 KBIS 270746 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 246 AM CDT TUE JUL 27 2010 NDC015-043-270756- /O.EXP.KBIS.SV.W.0310.000000T0000Z-100727T0745Z/ KIDDER ND-BURLEIGH ND- 246 AM CDT TUE JUL 27 2010 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BURLEIGH AND CENTRAL KIDDER COUNTIES HAS EXPIRED... THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. AREAS EAST OF STEELE AND HORSEHEAD LAKE WILL BE AFFECTED THROUGH 315 AM CDT. LAT...LON 4672 10019 4707 10014 4710 9951 4668 9946 TIME...MOT...LOC 0729Z 266DEG 40KT 4689 9987 $$ VINING
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:14 PM CDT, 10 hours 53 minutes earlier.
Area forecast discussion, Jul 26, 3:14 PM CDT, 10 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 314 PM CDT MON JUL 26 2010 .SYNOPSIS... NORTHERN STREAM VERTICALLY STACKED LOW PRESSURE OVER NORTHERN ALBERTA HAS AN ASSOCIATED COLD FRONT THAT EXTENDS FROM LAKE WINNIPEG SOUTHWESTWARD INTO EASTERN MONTANA. THE NORTHERN STREAM WESTERLIES ARE A BIT NORTH OF THE BORDER...SO THE FRONT IS SLOW MOVING. OVER THE U.S....HOWEVER...THE SOUTHERN STREAM WILL DIRECT A SERIES OF IMPULSES ACROSS THE NORTHERN PLAINS. THIS WILL KEEP THE PATTERN ACTIVE EVEN AFTER THE COLD FRONT PASSES AND BECOMES STATIONARY JUST TO THE SOUTH. && .SHORT TERM...MONDAY AFTERNOON THROUGH THURSDAY NIGHT... THE MAIN FORECAST CONCERN TODAY IS SEVERE WEATHER. CURRENTLY...LOW-LEVEL MOISTURE ADVECTION OVER SOUTHERN AND CENTRAL NORTH DAKOTA HAVE EDGED DEWPOINTS INTO THE UPPER 60S AND LOWER 70S...RESULTING IN OVER 4000 J/KG OF SURFACE-BASED CAPE. LARGE SCALE UPWARD VERTICAL MOTION SHOULD SPREAD INTO WESTERN NORTH DAKOTA LATER THIS AFTERNOON AS A MIDDLE LEVEL SHORTWAVE SLIDES EASTWARD ACROSS MONTANA OUT AHEAD OF THE ASSOCIATED COLD FRONT. CONVECTION IS EXPECTED TO INITIATE BETWEEN 22 AND 00 UTC BASED ON THE LATEST HIGH RESOLUTION MODEL RUNS. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...THOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT AS 0-6 KM BULK SHEAR IS 35 TO 50 KNOTS BASED ON LATEST RUC ANALYSIS. THERE WILL BE A CONTINUED THREAT OF SEVERE WEATHER OVER SOUTH CENTRAL TOMORROW...WITH THE COLD FRONT FORECAST TO EXTEND FROM THE DEVILS LAKE BASIN INTO THE LINTON/WISHEK AREA. THEREAFTER...THE FRONT LOOKS TO BE MORE PROGRESSIVE THAN WITH PREVIOUS FORECASTS...ALTHOUGH OVERRUNNING PRECIPITATION WILL REMAIN A POSSIBILITY AS AFOREMENTIONED SHORTWAVES CONTINUE TO BOMBARD THE DAKOTAS. LOOK FOR TEMPERATURES TO MODERATE AFTER FRONTAL PASSAGE AS A COOL SURFACE HIGH BUILDS DOWN INTO THE NORTHERN PLAINS. .LONG TERM...FRIDAY THROUGH MONDAY... AN ACTIVE WEATHER PATTERN LOOKS TO PERSIST INTO THE EXTENDED FORECAST PERIOD AS THE NORTHERN PLAINS REGION REMAINS NEAR OR UNDERNEATH THE UPPER LEVEL JET STREAM. THIS WILL RESULT IN CHANCES FOR THUNDERSTORMS EACH DAY ALONG WITH NEAR AVERAGE TEMPERATURES. && .AVIATION... AN AREA OF SURFACE LOW PRESSURE COMBINED WITH AN INCOMING MID LEVEL DISTURBANCE WILL RESULT IN INCREASING CHANCES FOR THUNDERSTORMS LATE TODAY THROUGH TOMORROW MORNING FOR ALL TAF SITES. THUNDERSTORMS WILL GENERALLY BE FOCUSED ALONG A SLOW MOVING SFC/MID LEVEL COLD FRONT PUSHING SOUTH INTO NORTHERN ND LATE TODAY/EARLY THIS EVENING...WITH PRECIPITATION DEVELOPING SOUTH ALONG THE FRONT TONIGHT INTO TOMORROW MORNING. HEAVIER SHOWERS AND THUNDERSTORMS WILL RESULT IN MVFR AND LOWER CIGS/VIS ALONG WITH THE POTENTIAL FOR STRONG THUNDERSTORM WINDS. CHANCES FOR THUNDERSTORMS WILL DECREASE AROUND AND AFTER 15Z TUES ACROSS THE NORTH...WITH CHANCES CONTINUING SOUTH THROUGH 18Z TUES AND INTO THE AFTERNOON. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS/SHORT TERM...SCHECK LONG TERM/AVIATION...NH
Hazardous weather outlook, Jul 26, 2:50 PM CDT, 11 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 250 PM CDT MON JUL 26 2010 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-271000- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 250 PM CDT MON JUL 26 2010 /150 PM MDT MON JUL 26 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS...SOME LIKELY SEVERE WITH HEAVY RAIN...CAN BE EXPECTED LATER TODAY AND THROUGH TONIGHT AS AN UPPER LEVEL DISTURBANCE PUSHES EAST ACROSS MONTANA...AND AS A STRONG UPPER LOW MOVES SOUTHEAST INTO SOUTH CENTRAL CANADA. BOTH OF THESE FEATURES WILL RESULT IN A SURFACE COLD FRONT TO ADVANCE SOUTH AND EAST ACROSS NORTH DAKOTA LATER THIS AFTERNOON AND OVERNIGHT TONIGHT. THE MAIN SEVERE WEATHER THREATS THIS AFTERNOON AND TONIGHT WILL BE VERY LARGE HAIL AND STRONG WINDS. ISOLATED TORNADOES WILL BE A POSSIBILITY AS WELL WITH SOME OF THE MORE INTENSE STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE EXPECTED TO REDEVELOP OR WILL BE ONGOING TUESDAY MORNING AND AFTERNOON AS A SURFACE COLD FRONT CONTINUES TO PUSH SOUTH AND EAST ACROSS THE STATE. THE FOCUS FOR SEVERE STORMS WILL BE OVER SOUTH CENTRAL NORTH DAKOTA. CHANCES FOR THUNDERSTORMS WILL GREATLY DIMINISH BY TUESDAY EVENING. THUNDERSTORMS ARE FORECAST WEDNESDAY NIGHT THROUGH SUNDAY AS THE NORTHERN PLAINS REMAINS IN AN ACTIVE UPPER LEVEL PATTERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER TODAY AND TONIGHT. SPOTTER ACTIVATION MAY ALSO BE NEEDED TUESDAY MORNING AND AFTERNOON...SPECIFICALLY ACROSS THE SOUTH CENTRAL AND EAST CENTRAL. NH
In the hours before
Special weather statement, Jul 26, 10:46 PM CDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1046 PM CDT MON JUL 26 2010 NDZ023-025-270445- FOSTER-WELLS- 1046 PM CDT MON JUL 26 2010 ...SPECIAL WEATHER STATEMENT... AT 1041 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EAST CENTRAL WELLS COUNTY...MOVING EAST AT 40 MPH. PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... BARLOW BY 1105 PM CDT... GRACE CITY BY 1130 PM CDT... MCHENRY BY 1145 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. AYD
Special weather statement, Jul 26, 11:18 PM CDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1118 PM CDT MON JUL 26 2010 NDZ018-032-033-270500- BILLINGS ND-DUNN ND-STARK ND- 1018 PM MDT MON JUL 26 2010 ...SPECIAL WEATHER STATEMENT FOR SOUTHWESTERN DUNN...NORTHEASTERN STARK AND EASTERN BILLINGS COUNTIES UNTIL 1100 PM MDT... AT 1013 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES WEST OF NEW HRADEC...OR 14 MILES NORTHWEST OF DICKINSON...MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... DICKINSON... NEW HRADEC... GLADSTONE... TAYLOR... RICHARDTON... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. VINING/HAMILTON
Special weather statement, Jul 27, 12:21 AM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1221 AM CDT TUE JUL 27 2010 NDZ019-020-034-270600- MERCER ND-MORTON ND-OLIVER ND- 1221 AM CDT TUE JUL 27 2010 ...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN MORTON...EXTREME SOUTHWESTERN OLIVER AND EXTREME SOUTHERN MERCER COUNTIES UNTIL 100 AM CDT/MIDNIGHT MDT/... AT 1219 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF HEBRON TO 8 MILES SOUTH OF HEBRON...AND MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... GLEN ULLIN... ALMONT... NEW SALEM... JUDSON... SWEET BRIAR LAKE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BIRK
Special weather statement, Jul 27, 12:21 AM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1221 AM CDT TUE JUL 27 2010 NDZ021>023-035-036-270600- BURLEIGH ND-KIDDER ND-MCLEAN ND-SHERIDAN ND-WELLS ND- 1221 AM CDT TUE JUL 27 2010 ...SPECIAL WEATHER STATEMENT FOR NORTHEASTERN BURLEIGH...NORTHWESTERN KIDDER...SOUTHWESTERN WELLS...SOUTHERN SHERIDAN AND SOUTHEASTERN MCLEAN COUNTIES UNTIL 100 AM CDT... AT 1219 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF DENHOFF...OR 45 MILES NORTHEAST OF BISMARCK...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HURDSFIELD... CHASELEY... BOWDON... ANOTHER STRONG STORM WAS SOUTH OF MERCER IN SOUTHEASTERN MCLEAN COUNTY...MOVING EAST AT 30 MPH. THIS STORM WILL AFFECT NEW JOHNS LAKE. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. VINING
Special weather statement, Jul 27, 1:12 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 112 AM CDT TUE JUL 27 2010 NDZ020>022-034-035-270700- BURLEIGH ND-MCLEAN ND-MORTON ND-OLIVER ND-SHERIDAN ND- 112 AM CDT TUE JUL 27 2010 ...SPECIAL WEATHER STATEMENT FOR CENTRAL MORTON...EASTERN OLIVER... BURLEIGH...SOUTHWESTERN SHERIDAN AND SOUTHEASTERN MCLEAN COUNTIES UNTIL 200 AM CDT... AT 110 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WASHBURN TO 6 MILES SOUTH OF PRICE TO 7 MILES SOUTH OF JUDSON...AND MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... BISMARCK... WILTON... BALDWIN... MANDAN... REGAN... LINCOLN... MENOKEN... WING... CROWN BUTTE LAKE... DOUBLE DITCH INDIAN VILLAGE... NEW JOHNS LAKE... THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. VINING
Special weather statement, Jul 27, 2:01 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 201 AM CDT TUE JUL 27 2010 NDZ020-021-034>036-270745- BURLEIGH ND-KIDDER ND-MCLEAN ND-MORTON ND-OLIVER ND- 201 AM CDT TUE JUL 27 2010 ...SPECIAL WEATHER STATEMENT FOR NORTHERN MORTON...EASTERN OLIVER... BURLEIGH...KIDDER AND EXTREME SOUTHEASTERN MCLEAN COUNTIES UNTIL 245 AM CDT... AT 157 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTH OF GOODRICH TO MCKENZIE...AND MOVING EAST AT 45 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... ARENA... STERLING... TUTTLE... DRISCOLL... ROBINSON... STEELE... DAWSON... PETTIBONE... TAPPEN... HORSEHEAD LAKE... LAKE WILLIAMS... LAKE ISABEL... OTHER STRONG STORMS WERE NEAR DOUBLE DITCH INDIAN VILLAGE NORTH OF MANDAN...AND ANOTHER STORM WAS BETWEEN CENTER AND NEW SALEM. THESE STORMS WERE MOVING EAST AT 35 MPH. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. VINING
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 7:06 PM CDT | Severe Thunderstorm Warning | BIS | Dunn | 54 min |
| Jul 26, 7:11 PM CDT | Tornado Warning | BIS | Burke, Mountrail, Renville, Ward | 49 min |
| Jul 26, 7:21 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 54 min |
| Jul 26, 7:32 PM CDT | Tornado Warning | BIS | McHenry, McLean, Sheridan, Ward | 43 min |
| Jul 26, 7:43 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McLean, Mercer | 62 min |
| Jul 26, 7:56 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Renville, Ward | 49 min |
| Jul 26, 8:16 PM CDT | Tornado Warning | BIS | McHenry, Pierce, Sheridan, Wells | 44 min |
| Jul 26, 8:24 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 22 min |
| Jul 26, 8:34 PM CDT | Areal Flood Advisory | BIS | McHenry, Pierce, Rolette | 3 hr |
| Jul 26, 8:40 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 50 min |
| Jul 26, 8:43 PM CDT | Severe Thunderstorm Warning | BIS | McHenry | 32 min |
| Jul 26, 8:53 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, McLean, Sheridan | 22 min |
| Jul 26, 9:04 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 56 min |
| Jul 26, 9:07 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Sheridan | 53 min |
| Jul 26, 9:27 PM CDT | Areal Flood Advisory | BIS | McLean, Mercer | 3 hr |
| Jul 26, 9:32 PM CDT | Flash Flood Warning | BIS | McHenry, Pierce, Sheridan, Wells | 3 hr |
| Jul 26, 9:39 PM CDT | Tornado Warning | BIS | Pierce, Wells | 23 min |
| Jul 26, 9:42 PM CDT | Tornado Warning | BIS | McLean, Sheridan | 33 min |
| Jul 26, 9:49 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, McLean, Pierce, Sheridan | 26 min |
| Jul 26, 9:53 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Sheridan, Wells | 51 min |
| Jul 26, 9:56 PM CDT | Tornado Warning | BIS | Burleigh, Kidder, Sheridan, Wells | 15 min |
| Jul 26, 9:58 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 46 min |
| Jul 26, 10:52 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Sheridan | 12 min |
| Jul 26, 11:15 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Stutsman, Wells | 60 min |
| Jul 26, 11:37 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Stark | 38 min |
| Jul 26, 11:59 PM CDT | Severe Thunderstorm Warning | BIS | Mercer, Oliver | 46 min |
| Jul 27, 12:24 AM CDT | Severe Thunderstorm Warning | BIS | Morton | 51 min |
| Jul 27, 12:44 AM CDT | Severe Thunderstorm Warning | BIS | Oliver | 31 min |
| Jul 27, 1:15 AM CDT | Severe Thunderstorm Warning | BIS | Wells | 60 min |
| Jul 27, 2:15 AM CDT | Severe Thunderstorm Warning | BIS | Foster, Stutsman, Wells | 60 min |
| Jul 27, 5:01 AM CDT | Severe Thunderstorm Warning | BIS | LaMoure, Logan, Stutsman | 59 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.